MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; THULIO LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; THULIO LASER FIBER
Model Number K2016372
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device identified by the complaint information was received for evaluation 22 nov 2024 and was evaluated 27 nov 2024.The laser fiber returned was determined to be broken, consistent with information received from the complainant.The laser fiber rfid tag revealed the device had been utilized by the complainant for 54810j of energy transmission.The usage of the fiber by the complainant prior to breakage observed, as well as the 100% inspection completed at dmta provide objective evidence the laser fiber was operating within specification prior to the breakage reported.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.No patient or operator impact was reported with information received for this complaint.No defects or inconsistencies with the laser fiber returned were noted upon evaluation of the complaint sample.
 
Event or Problem Description
On 14 november 2024 dmta quality was contacted regarding a thulio laser fiber which was reported to have broken.No patient impact was reported as a result of the reported fiber breakage.

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
THULIO LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30144
MDR Report Key20827436
Report Number1037955-2024-00048
Device Sequence Number13245401
Product Code GEX
UDI-Device Identifier00810116023486
UDI-Public01008101160234861728073110C2923R
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2016372
Device Lot NumberC2923R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown